Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 31, Issue 4, 2015
Metadata
 

A geometric criterion for the finite generation of the Cox rings of projective surfaces
Brenda Leticia De La Rosa Navarro, Juan Bosco Frías Medina, Mustapha Lahyane, Israel Moreno Mejía and Osvaldo Osuna Castro
pp. 1131–1140
Abstract | Full-Text PDF (214 KB) | Metadata

Energy estimates for a class of semilinear elliptic equations on half Euclidean balls
Ying Guo and Lei Zhang
pp. 1141–1166
Abstract | Full-Text PDF (340 KB) | Metadata

Towards Oka–Cartan theory for algebras of holomorphic functions on coverings of Stein manifolds. II
Alexander Brudnyi and Damir Kinzebulatov
pp. 1167–1230
Abstract | Full-Text PDF (809 KB) | Metadata

Positive metric currents and holomorphic chains in Hilbert spaces
Samuele Mongodi
pp. 1231–1262
Abstract | Full-Text PDF (378 KB) | Metadata

Leavitt path algebras with at most countably many irreducible representations
Pere Ara and Kulumani M. Rangaswamy
pp. 1263–1276
Abstract | Full-Text PDF (253 KB) | Metadata

K3 surfaces with a non-symplectic automorphism and product-quotient surfaces with cyclic groups
Alice Garbagnati and Matteo Penegini
pp. 1277–1310
Abstract | Full-Text PDF (513 KB) | Metadata

Division fields of elliptic curves with minimal ramification
Alvaro Lozano-Robledo
pp. 1311–1332
Abstract | Full-Text PDF (325 KB) | Metadata

Endpoint estimates for commutators of singular integrals related to Schrödinger operators
Luong Dang Ky
pp. 1333–1373
Abstract | Full-Text PDF (535 KB) | Metadata

On the ill-posedness of the compressible Navier–Stokes equations in the critical Besov spaces
Qionglei Chen, Changxing Miao and Zhifei Zhang
pp. 1375–1402
Abstract | Full-Text PDF (365 KB) | Metadata

Symmetries of quasiplatonic Riemann surfaces
Gareth A. Jones, David Singerman and Paul D. Watson
pp. 1403–1414
Abstract | Full-Text PDF (219 KB) | Metadata

The index of symmetry of a flag manifold
Fabio Podestà
pp. 1415–1422
Abstract | Full-Text PDF (186 KB) | Metadata

A Born approximation from backscattering data for live loads in Lamé system
Juan Antonio Barceló, Magali Folch-Gabayet, Salvador Pérez-Esteva, Alberto Ruiz and Mari Cruz Vilela
pp. 1423–1458
Abstract | Full-Text PDF (443 KB) | Metadata

Exponential integrability of mappings of finite distortion
Tuomo Äkkinen and Kai Rajala
pp. 1459–1476
Abstract | Full-Text PDF (272 KB) | Metadata

Hilbert cubes in arithmetic sets
Rainer Dietmann and Christian Elsholtz
pp. 1477–1498
Abstract | Full-Text PDF (316 KB) | Metadata